# SDR MASA200601256

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,265 hours, 4,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M1736
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 3,292 hours, 2,095 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7111 DEN - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT I/B SKEW SENSOR.
